# SDR C2XA07CL091

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 21,505 hours, 16,261 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Shorted
- Location: Window Heat
- Part time: 5,210 hours, 3,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2477 - THE CREW REPORTED A STRONG BURNING SMELL IN THE COCKPIT.  MAINTENANCE INSPECTED AND FOUND THE TERMINAL BLOCK MELTED ON THE CAPTAINS WINDSHIELD.  MAINTENANCE REPLACED THE CAPTAIN'S WINDSHIELD.  OPERATIONAL CHECKS WERE GOOD.
